text

Dark, Down And Disorientated.

Midweek and it seems like my uplifted days are slowly coming to an end. I am starting to feel down again, not something I really wanted to feel again for a while. 

After a rather strange week so far, I am tired and a little “meh”

Have not really got much interest for anything, not housework, shopping or playing with the girls.

I know, hideous.

Some might think its a wonderful idea to take a plethora of vitamins and go for a run, well to you I say, GET LOST! Before telling me how to live, see how it really feels before you throw some vitamin-exorcisey bollocks at me. 

Right now I want to cry and feel sorry for myself, on the sofa, in my own home. Because I can. 

Have been feeling average MS wise for a few weeks, which for someone like me, is good, I swear. Now I am starting to tire of doing things and all I want to do is watch TV and drink tea.

Not much has changed for these feelings to arise, apart from being busy and stressed, so I am starting to wonder if my Copaxone has anything to do with it, I am giving it the benefit of the doubt before I decide to stop.

Its only been a few weeks so I will soldier on, with the nasty lumps and vile stinging.

However I will admit that stopping treatments altogether has crossed my mind. Its something I have been secretly discussing with my nurse, I have asked all the questions and I have all the facts, so I will take my time and make an informed choice.

After all, its my body and my life and part of me is tired already of pumping myself full of drugs on a daily basis. Its depressing-er. 

So lovely people, until tomorrow!

Thank you for reading. If you liked this post then why not: Share this post, sharing is lovely. Sign up for email updates at the top left hand side of the page? Comment, I love comments and aim to respond to each one :)

6 comments

  1. Mummypinkwellies - February 27, 2013 7:17 pm

    Sad to hear you’re feeling so down.

    I know nothing about MS (other than what I’ve read on your blog fairly recently) so I can’t comment on stopping treatment, but it sounds as if you’re getting all the info you need, and from the right places.

    Hope things start looking up soon xxx

    Reply
    • Mummy - February 27, 2013 7:52 pm

      Thank you, just want to do the right thing x

      Reply
  2. SusanD Crochet Addict UK - February 28, 2013 2:56 am

    Make the right decision for you. I have CFS and have found the drugs they put me on make me worse. I also find if you go with new or worse symptoms they just up your meds. For me I’ve had to take control of my meds. I even went to discuss one set of meds one day and was told “they aren’t really addictive” what’s that supposed to mean. Your mind and body are letting you know that you just need a time out. I hope you can find a way out of the fog. Do what’s right for you.

    Reply
    • Mummy - February 28, 2013 2:01 pm

      Thank you. Sometimes I will what is right for me seems selfish to other people? If that makes any sense? I just want a time out, I feel I need it. Thank you for you comment, Big hugs x

      Reply
  3. Niamh - February 28, 2013 2:43 pm

    So sorry to hear you’ve been struggling. You’re so right that its YOUR body and YOUR life….you have to do whats right for you. Sending hugs & positive vibes your way xxx

    Reply
    • Mummy - February 28, 2013 6:03 pm

      Thank you, its such a hard choice, but one I feel I may have to do x

      Reply

Leave a Reply

%d bloggers like this: